U.S. doctors online nowAsk doctors free
Canada
A 20-year-old female asked:

I accidentally took 3 tablespoon of codeine instead of teaspoon and now i feel funny. why? please help,

1 doctor answer1 doctor weighed in
Dr. Robert Johnson
Pain Management 30 years experience
Codeine : You prob are experiencing the euphoric feeling of the opiod (synthetic opiate). Itching, dizziness, nausea, vomiting, and respiratory depression are common side effects. If vomiting and respiratory depression becomes severe call 911

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 12, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.